Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6696 Publications


2016 | Journal Article | IST-REx-ID: 1148
C. Schilling, S. Bogomolov, T. A. Henzinger, A. Podelski, and J. Ruess, “Adaptive moment closure for parameter inference of biochemical reaction networks,” Biosystems, vol. 149. Elsevier, pp. 15–25, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1149
T. Miyaji, P. Pilarczyk, M. Gameiro, H. Kokubu, and K. Mischaikow, “A study of rigorous ODE integrators for multi scale set oriented computations,” Applied Numerical Mathematics, vol. 107. Elsevier, pp. 34–47, 2016.
View | DOI
 

2016 | Journal Article | IST-REx-ID: 1150
J. Renkawitz and M. K. Sixt, “A Radical Break Restraining Neutrophil Migration,” Developmental Cell, vol. 38, no. 5. Cell Press, pp. 448–450, 2016.
View | DOI
 

2016 | Journal Article | IST-REx-ID: 1151 | OA
S. Simonini et al., “A noncanonical auxin sensing mechanism is required for organ morphogenesis in arabidopsis,” Genes and Development, vol. 30, no. 20. Cold Spring Harbor Laboratory Press, pp. 2286–2296, 2016.
View | Files available | DOI | PubMed | Europe PMC
 

2016 | Journal Article | IST-REx-ID: 1153 | OA
P. Žádníková et al., “A model of differential growth guided apical hook formation in plants,” Plant Cell, vol. 28, no. 10. American Society of Plant Biologists, pp. 2464–2477, 2016.
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1154 | OA
J. Schwarz et al., “A microfluidic device for measuring cell migration towards substrate bound and soluble chemokine gradients,” Scientific Reports, vol. 6. Nature Publishing Group, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1156
T. Hibi and L. T. Solus, “Facets of the r-stable (n, k)-hypersimplex,” Annals of Combinatorics, vol. 20, no. 4. Springer, pp. 815–829, 2016.
View | DOI
 

2016 | Journal Article | IST-REx-ID: 1157 | OA
J. Lee and K. Schnelli, “Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population,” Annals of Applied Probability, vol. 26, no. 6. Institute of Mathematical Statistics, pp. 3786–3839, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Conference Paper | IST-REx-ID: 1164 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity II,” presented at the GD: Graph Drawing and Network Visualization, Athens, Greece, 2016, vol. 9801, pp. 468–481.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2016 | Conference Paper | IST-REx-ID: 1165 | OA
R. Fulek, “C-planarity of embedded cyclic c-graphs,” presented at the GD: Graph Drawing and Network Visualization, Athens, Greece, 2016, vol. 9801, pp. 94–106.
View | Files available | DOI | Download Preprint (ext.)
 

Search

Filter Publications